# SDR ERAA201200001

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 50,072 hours, 70,496 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Condition: Dirty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RETURNED TO ANC DUE TO VERY STIFF CONTROL YOKE MOVEMENT TO THE LEFT, OK UNTIL ABOUT 20 DEGREES PAST CENTER, ALSO SEEMS NORMAL ON GROUND, AIRSPEED OR CONFIGURATION DID NOT SEEM TO EFFECT IT.  CLEANED AND LUBED L&R AILERON TERMINAL QUADRANTS, CHECKED RIG OF AILERON SPRING TABS-CHECKED GOOD.  OPS CK OK ON GROUND.
